# SDR FDEA202305120980

- Difficulty date: May 12, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CGO COMP'T FLOOR FOUND Z-PROFILE CRACKED AT FR80/82, -Y1475 REPLACED WITH NEW Z-PROFILE I.A.W A300-600F SRM 51-72-10-001, PAGE 2
